# SDR HEEA0011457

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: D34038102
- Condition: Defective
- Location: Fwd Rt Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNBONDED FLOAT INLET VALVE.
